Subgraphs of large minimal degree

Joel Spencer, P Erdös, T Luczak

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationRandom graphs
EditorsA Frieze, T Luczak
PublisherJohn Wiley and Sons
Pages59-66
Volume2
StatePublished - 1992

Cite this

Spencer, J., Erdös, P., & Luczak, T. (1992). Subgraphs of large minimal degree. In A. Frieze, & T. Luczak (Eds.), Random graphs (Vol. 2, pp. 59-66). John Wiley and Sons.